Vol. 28, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Algebras satisfying the descending chain condition for subalgebras

Thomas Paul Whaley

Vol. 28 (1969), No. 1, 217–223
Abstract

In this paper we give a partial solution to the following problem of B. Jónsson:

(*) For which cardinals m do there exist algebras of power m having finitely many operations and satisfying the descending chain condition for subalgebras?

Mathematical Subject Classification
Primary: 08.30
Milestones
Received: 16 June 1968
Published: 1 January 1969
Authors
Thomas Paul Whaley